MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Codes Failure to Deliver Energy (1211); Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issues.Physio replaced the device's therapy pcb assembly.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
 
Event or Problem Description
The customer contacted physio-control to report that their device was delivering the wrong level of defibrillation energy during testing.As a result, the wrong defibrillation therapy may be delivered to a patient, if needed.There was no report of patient use associated with the reported event.Upon evaluation of the customer's device, physio-control observed event codes logged in the device's memory.One event code logged is indicative of a failure of the device to deliver defibrillation energy.The other event code is indicative of the device delivering a monophasic shock.
 
Additional Manufacturer Narrative
Stryker further evaluated the removed therapy pcb assembly and determined that the cause of the reported issue was due to a shorted transistor, designator q7.
 
Event or Problem Description

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
todd bandy
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key12632424
Report Number0003015876-2021-01973
Device Sequence Number14315590
Product Code MKJ
UDI-Device Identifier00883873871782
UDI-Public00883873871782
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001948
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2021
Supplement Date Received by Manufacturer12/12/2021
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown